# SDR YENA201707010556

- Difficulty date: July 1, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 4612
- Aircraft time: 27,085 hours, 8,994 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164901929
- Condition: Failed
- Location: E/E Bay
- Part time: 27,099 hours, 8,994 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW PITCH HUM AND VIBRATION DURING CRUISE AT MULTIPLE FLIGHT LEVELS.  APPEARED TO BE COMING FROM BELOW COCKPIT BEHIND CENTER & COUNSEL. F/A'S REPORTED SAME FROM FWD GALLEY.  R & R FAN EXTRACT BLOWER IAW AMM 21-26-51. OPS CHECKED OK.
